# SDR USAA2013070500010

- Difficulty date: July 1, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 42,157 hours, 15,540 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653133
- Part serial: 274H9171
- Condition: Cracked
- Location: Cockpit
- Part time: 42,157 hours, 15,540 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DEPARTED, ENROUTE, ON A MX FERRY FLIGHT DUE TO A CRACKED CAPTAINS LT FIXED WINDOW.  AT FL230, CREW REPORTED A LOUD BANG AND WINDSHIELD STARTED TO CRACK AND THERE WAS A DIFFERENTIAL IN THE PRESSURIZATION.  CREW DETERMINED TO RETURN TO FIELD. A NORMAL LANDING WAS MADE AND ACFT WAS NOT OVERWEIGHT.  MX R & R CAPTAIN'S AFT FIXED WINDOW IAW AMM 56-11-12-400-002-A.
